2019
Том 71
№ 11

All Issues

Seidov Z. B.

Articles: 3
Article (Ukrainian)

A boundary-value problem with control parameters for second-order differential equations with a retarded argument

Seidov Z. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 890–695

Article (Russian)

A boundary value problem with a parameter for systems of second order differential equations with a retarded argument

Seidov Z. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 671–677

Article (Ukrainian)

A boundary value problem for differentiable equations with a retarded argument

Seidov Z. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 830—834